Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/443

Title: First integrals of a generalized Darboux-Halphen system.
Authors: Chakravarty, S.
Halburd, R.G.
Keywords: Darboux-Halphen
mathematics
equations
Issue Date: 2002
Abstract: A third-order system of nonlinear, ordinary differential equations depending on 3 arbitrary parameters is analyzed. The system arises in the study of SU(2)-invariant hypercomplex manifolds and is a dimensional reduction of the self-dual Yang-Mills equation. The general solution, first integrals and the Nambu-Poisson structure of the system are explicitly derived. It is shown that the first integrals are multi-valued on the phase space even though the general solution of the system is single-valued for special choices of parameters.
Description: This pre-print has been submitted, and accepted, to the journal, Journal of Mathematical Physics [© American Institute of Physics]. The definitive version: HALBURD, R. and CHAKRAVARTY, S., 2003. First integrals of a generalized Darboux-Halphen system. Journal of Mathematical Physics, 44(4), pp. 1751-1762, is available at: http://jmp.aip.org/jmp/.
URI: https://dspace.lboro.ac.uk/2134/443
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
02-09.pdf378.02 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.